MAUDE Adverse Event Report: JIANGSU JIANYU HEALTH MEDICAL CO LTD HYDRA; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE

JIANGSU JIANYU HEALTH MEDICAL CO LTD HYDRA; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Model Number SIT-575-15
Medical Device Problem Codes Reflux within Device (1522); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, to boston scientific corporation.That hydra irrigation tubing was used in the colon, during a colonoscopy procedure.Performed for screening on (b)(6) 2024.During the procedure, backflow of blood colored fluid into the irrigation tube was observed.The procedure was completed with this device.There were no patient complications reported, as a result of this event.Note: it was reported, that the customer connected the endowasher directly to the luer connector of the irrigation channel of the endoscope.However, the hydra instructions for use (ifu) state, to connect the irrigation tubing, the appropriate irrigation scope connector that is attached to the auxiliary water jet port.The physician did not follow the steps cited in the ifu.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a140507, captures the reportable event of reflux within device.

Brand Name
HYDRA
Common Device Name
PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Manufacturer (Section D)
JIANGSU JIANYU HEALTH MEDICAL CO LTD
zhixi industry zone
jintan area
changzhou city 21325 1
CH  213251
Manufacturer (Section G)
JIANGSU JIANYU HEALTH MEDICAL CO LT
no 88 of longxi avenue
zhulin town
changzhou city 21324 1
CH   213241
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20722572
Report Number3005099803-2024-05793
Device Sequence Number17792845
Product Code FEQ
UDI-Device Identifier00840253108425
UDI-Public00840253108425
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161482
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIT-575-15
Device Catalogue NumberSIT-575-15
Device Lot Number0000231225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Initial Report FDA Received Date11/19/2024
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown